# SDR CALA2023092902919

- Difficulty date: September 26, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 72,300 hours, 26,438 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Coupling
- Part number: 256A37451
- Condition: Worn
- Location: Flap Xmsn
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, O
- Precautionary procedure: B

## Discrepancy

FLAP ASYMMETRY/LOCKOUT AT APPROX 25 DEGREES CREW DEBRIEF FLAP ASYMMETRY ON APPROACH WITH FLAPS AT 25 DEGREES. EXTENDED FLAPS TO 30 AND FLAPS LOCKED OUT. FLAP INDICATION SHOWS ASYMMETRY AND LOW HYD LEVEL B SYSTEM. PERFORMED FSEU BITE REF FIM 27-51 TASK 801 WITH MAINT MSG TORQUE TUBE BETWEEN FLAP TRANSMISSION 7 AND 8 NOT ROTATING. TUBE FREELY TURNS AT #7 OUTPUT. SUSPECT TUBE SPLINES STRIPPED. 27-52261 AND TE FLAPS SNSR DIS. REMOVED #7 OUTBOARD FLAP TORQUE TUBE REF AMM 27-51-41 AND FOUND #7 OUTBOARD FLAP TRANSMISSION COUPLING SPLINE WORN. MANUALLY EXTENDED FLAPS TO DOWNSTOP ON BALL SCREW.  REMOVED SLEEVE 40 AND COUPLING 45 FROM FLAP TRANS MISSION REF CMM 27-55-80. VERIFIED COUPLING IS WORN . NEW COUPLING AND SEAL ON ORDER. REPLACED #7 GEARBOX OTBD SPLINED SLEEVE AND COUPLING AND TORQUED REF CMM 27-55-80. PARTS USED: 29-2751-3-0514,QTY :1 TORQUE OF COUPLING AT TRANSMISSION #7 GEARBOX PER CMM 27-55-80. REPLACED RH TE FLAP TORQUE TUBE OTBD OF #7 GEARBOX AND SAFETIED. REF MM 27-51-41-400-801.TRAILING EDGE FLAP OPERATIONAL TEST REF. 27-51-00-710-801. ACCOMPLISHED TRAILING EDGE FLAP SYSTEM OPERATIONAL TEST REF AMM 27-51-00-710-801
